Stomach Aches Get Worse After Taking Sukralfat Medicine?

Illustration of Stomach Aches Get Worse After Taking Sukralfat Medicine?
Illustration: Stomach Aches Get Worse After Taking Sukralfat Medicine? drugs.com

Hello. I want to ask, a few months ago I had a fever and experienced shortness of breath and was diagnosed by a heartburn doctor, said the doctor was short of breath that I experienced because of gastric acid pressure. Then the doctor prescribed me the drug lansoprazole and sucralfate. After consuming the drug until it runs out I have no complaints whatsoever but within a few weeks I felt stomach ache again when it was eating time but without nausea and vomiting like heartburn in general. I decided to take Lg Sucralfate until it was finished, while taking Sucralfate I was indeed often agitated and felt uncomfortable with my digestion probably because of its side effects. After a few days I stopped taking sucralfate, my stomach hurt again, even a little worse than the beginning. His stomach ache improved if I had eaten even though the stomach ache was still there. According to the doctor, why did his stomach ache increase? Before eating, his stomach pain disappeared in a few minutes but this did not. Thank you very much. Thank you..

1 Answer:

Hello Elsa, thank you for asking to HealthReplies.com.


Let me introduce myself that Dr. Rio will answer your question.


Sucralfate drug is one of the drugs commonly used for complaints in the digestive organs such as inflammation of the stomach, peptic ulcers, etc. This sucralfate drug works by forming a layer on the injured part and protecting it from stomach acid which can slow healing. Consumption of this drug should be on an empty stomach, 1 hour before eating, or as directed by a doctor.


Based on your complaint, there are several possible diseases that occur to you, namely:

Gastritis
Gastric ulcer
Duodenal ulcer

GERD, etc.

If you have received treatment and have improved but the complaints come back even worse, you should do a self-examination to the nearest doctor to evaluate the previous disease. Health problems in the stomach, often occur repeatedly. Therefore it is better to take precautions such as:

Maintain a regular diet, little by little but often.
Avoid spicy, fatty and sour foods.
Avoid soft drinks, caffeinated and alcoholic.
Avoid smoking.
Rest regularly.
Consume lots of water.
Manage stress well.
Enough exercise.

That's all the answers I can give. Thank you :)

: by

Related Question

There Are Blood Spots Around The Fetal Sac On Ultrasound?

There Are Blood Spots Around The Fetal Sac On Ultrasound?

(2 months ago)

Good eveningrnrnMy wife is pregnantrnNow I am 11 weeks pregnantrnAt the age of 9 weeks, my wife did an obstetric check with a transvaginal devicernAnd the results were quite...

Is The Drug Ciprofloxacin Safe For Consumption By Nursing Mothers?

Is The Drug Ciprofloxacin Safe For Consumption By Nursing Mothers?

(2 years ago)

I want to ask, I went to the clinic with complaints of colds, coughs, dizziness, sore throats. Then given the drug omegtamine, guaifenesin, and ciprofloxacin HCI then because I hav...

Cause Neck Pain Accompanied By Body Trembling And Frequent Tingling?

Cause Neck Pain Accompanied By Body Trembling And Frequent Tingling?

(1 year ago)

, I am only 19 years old but often feel pain in the neck, neck trembling without cause and also often pins and needles I get cholesterol?...

Leave a Reply

Your email address will not be published. Required fields are marked *